# SDR AALA20072540

- Difficulty date: December 28, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C20103500
- Condition: Inoperative
- Location: Breaks
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

JFK  INFLIGHT T1892/28DEC - DURING LANDING,  BRAKES THREE AND SEVEN REACHED BRAKE TEMPERATURE OF 370 DEGREES.  AIRCRAFT TAXIED TO GATE.  REPLACED BRAKE SYSTEM CONTROL UNIT AND SERVO VALVE 75GC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
